# SDR NOCA09508

- Difficulty date: December 19, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR9279103
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FWD WALL EXIT SIGN MISSING COVER.  REPLACED FLOOR LIGHT COVER ASSY AS REQUIRED.
